# SDR 08FDEA02921

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6517593151
- Condition: Corroded
- Location: Bs 305-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT NUTPLATES RUSTED STA 305-312 RBL 55 FWD LAV.  REMOVED FLOOR SUPPORT ANGLE, REMOVED CORROSION, FOUND TO BE OUT OF LIMITS ORIG   MATERIAL THICKNESS .040, REMAINING .033, REMOVED .007.  INSTALLED NEW ANGLE REF SRM 51-30-2 PG 2, SRM 53-10-1 PG 1, BOEING DWG 65-17593-151, TOOL ID AAR 9800 CAL DUE DATE 6/24/09.  THIS IS CLASSIFIED AS A MINOR REPAIR.
